# SDR IPXA2020011350846

- Difficulty date: December 28, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 43,872 hours, 6,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01998516
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2GOUGE ON EXISTING REPAIR OF TOP PANEL OF RH OUTBD AFT FLAPREPAIR I.A.W BOEING SRID : 3-4592189605 AND UPS EO B747-5750-64795-B
